MathSciNet Relay Station
MathSciNet bibliographic data
MR1239074 46E15 (30D45 30D50 46B10)
Wu, Zhi Jian The predual and second predual of $W_\alpha$. J. Funct. Anal. 116 (1993), no. 2, 314–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement